# SDR CALA2014102401371

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 17,348 hours, 6,032 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53043
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, INSIDE STAB, RIB AT STATION 120.30 NR 3 & 4 STIFFENERS APPEAR TO BE CRACKED AT LOWER SIDE, NR 3 & 4 RIBS FROM LE.  REPAIRED IAW ECRA 5510-02467 REV A.
